# SDR CALA2011092100615

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 44,062 hours, 23,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF L/P 8870953, 8870954 AND 8870955 EMERG EXIT PATH LIGHTING ROWS 21-27 INOP.  REMOVED AND REPLACED EMERG EXIT POWER SUPPLY CHARGER AT ROW 25 REF AMM 33-51-06.  OPS CHECK GOOD AT THIS TIME.
